# SDR 2011F00044

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: General aviation
- Aircraft: N11
- Make and model: Beech C90
- Aircraft serial: LJ1964
- Aircraft time: 319 hours, 380 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 5044003121
- Condition: Chafed
- Location: Elevator
- Part time: 319 hours, 380 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ELEVATOR MOVEMENT TO CERTAIN DISTANCE CAUSES POPPING SOUND IN EMPENNAGE.  INVESTIGATION RESULTED IN FINDING THE ELEVATOR TRIM MOTOR TURNBUCKLE UPPER BOLT & NUT RUBBING AGAIN THE ELEVATOR RIGGING CHANNEL, CAUSING CHAFING.
